By Topic

Correction to “An Efficient Maximum-Likelihood-Decoding Algorithm for Linear Block Codes With Algebraic Decoder” [Mar 94 320-327]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xiao Ma ; School of Information Science and Technology, Sun Yat-sen University, Guangzhou, China ; Siyun Tang

We correct two errors that appeared in the paper by Kaneko

Published in:

IEEE Transactions on Information Theory  (Volume:58 ,  Issue: 6 )